# SDR KBM2006F00079

- Difficulty date: February 17, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34745
- Part serial: 03093449
- Condition: Inoperative
- Location: Engine
- Part time: 1,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC HAS SLOW START.  REMOVED AND REPLACED. (K)
